# SDR CA150813002

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 1,092 hours
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Part number: 881832
- Condition: Worn
- Location: Engine
- Part time: 958 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED CYLINDERS FOR LEAD CLEANING AND FOUND ALL 8 TAPPETS, LIFTERS, WORN AT CONTACT SURFACE OF CAMSHAFT.  CAMSHAFT ALSO HAD SEVERE WEAR ON THE NR 2 EXHAUST LOBE.  SUBSEQUENTLY, 1 SAMPLE CYLINDER WAS REMOVED FROM LT ENGINE AND WEAR WAS FOUND ON ALL VISIBLE LIFTERS.  BOTH ENGINES REMOVED FOR REPAIR OR REPLACEMENT.
